\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Multiple solutions for superlinear elliptic systems of Hamiltonian type

Abstract Related Papers Cited by
  • This paper is concerned with the following periodic Hamiltonian elliptic system

    $\-\Delta \varphi+V(x)\varphi=G_\psi(x,\varphi,\psi)$ in $\mathbb{R}^N,$
    $\-\Delta \psi+V(x)\psi=G_\varphi(x,\varphi,\psi)$ in $\mathbb{R}^N,$
    $\varphi(x)\to 0$ and $\psi(x)\to0$ as $|x|\to\infty.$

    Assuming the potential $V$ is periodic and $0$ lies in a gap of $\sigma(-\Delta+V)$, $G(x,\eta)$ is periodic in $x$ and superquadratic in $\eta=(\varphi,\psi)$, existence and multiplicity of solutions are obtained via variational approach.
    Mathematics Subject Classification: Primary: 35J50; Secondary: 35J55.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    N. Ackermann, On a periodic Schrödinger equation with nonlinear superlinear part, Math. Z., 248 (2004), 423-443.doi: 10.1007/s00209-004-0663-y.

    [2]

    N. Ackermann, A superposition principle and multibump solutions of periodic Schrödinger equations, J. Func. Anal., 234 (2006), 277-320.doi: 10.1016/j.jfa.2005.11.010.

    [3]

    C. O. Alves, P. C. Carrião and O. H. Miyagaki, On the existence of positive solutions of a perturbed Hamiltonian system in $\mathbbR$N, J. Math. Anal. Appl., 276 (2002), 673-690.doi: 10.1016/S0022-247X(02)00413-4.

    [4]

    A. I. Ávila and J. Yang, Multiple solutions of nonlinear elliptic systems, Nonlinear Differ. Equ. Appl., 12 (2005), 459-479.

    [5]

    A. I. Ávila and J. Yang, On the existence and shape of least energy solutions for some elliptic systems, J. Differential Equations, 191 (2003), 348-376.

    [6]

    T. Bartsch and D. G. De Figueiredo, Infinitely many solutions of nonlinear elliptic systems, in "Progress in Nonlinear Differential Equations and Their Applications," 35, Birkhäuser, Basel/Switzerland, (1999), 51-67.

    [7]

    T. Bartsch and Y. Ding, Deformation theorems on non-metrizable vector spaces and applications to critical point theory, Math. Nach., 279 (2006), 1-22.doi: 10.1002/mana.200410420.

    [8]

    V. Benci and P. H. Rabinowitz, Critical point theorems for indefinite functionals, Inven. Math., 52 (1979), 241-273.doi: 10.1007/BF01389883.

    [9]

    V. Coti-Zelati and P. H. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, J. Amer. Math. Soc., 4 (1991), 693-727.doi: 10.1090/S0894-0347-1991-1119200-3.

    [10]

    V. Coti-Zelati and P. H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on $\mathbbR$N, Comm. Pure Appl. Math., 45 (1992), 1217-1269.doi: 10.1002/cpa.3160451002.

    [11]

    D. G. De Figueiredo and Y. H. Ding, Strongly indefinite functionals and multiple solutions of elliptic systems, Tran. Amer. Math. Soc., 355 (2003), 2973-2989.doi: 10.1090/S0002-9947-03-03257-4.

    [12]

    D. G. De Figueiredo and P. L. Felmer, On superquadratic elliptic systems, Tran. Amer. Math. Soc., 343 (1994), 97-116.

    [13]

    D. G. De Figueiredo, J. Marcos do Ó and B. Ruf, An Orlicz-space approach to superlinear elliptic systems, J. Func. Anal., 224 (2005), 471-496.doi: 10.1016/j.jfa.2004.09.008.

    [14]

    D. G. De Figueiredo and J. Yang, Decay, symmetry and existence of solutions of semilinear elliptic systems, Nonlinear Anal., 33 (1998), 211-234.doi: 10.1016/S0362-546X(97)00548-8.

    [15]

    Y. Ding, "Variational Methods for Strongly Indefinite Problems," Interdisciplinary Mathematical Sciences, 7, World Sci., 2007.doi: 10.1142/9789812709639.

    [16]

    Y. Ding and L. Jeanjean, Homoclinic orbits for a non periodic Hamiltonian system, J. Differential Equations, 237 (2007), 473-490.doi: 10.1016/j.jde.2007.03.005.

    [17]

    Y. Ding and C. Lee, Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system, J. Differential Equations, 246 (2009), 2829-2848.

    [18]

    J. Hulshof and R. C. A. M. Van de Vorst, Differential systems with strongly variational structure, J. Func. Anal., 114 (1993), 32-58.doi: 10.1006/jfan.1993.1062.

    [19]

    W. Kryszewski and A. Szulkin, An infinite dimensional Morse theory with applications, Tran. Amer. Math. Soc., 349 (1997), 3181-3234.doi: 10.1090/S0002-9947-97-01963-6.

    [20]

    W. Kryszewski and A. Szulkin, Generalized linking theorem with an application to semilinear Schrödinger equations, Adv. Differential Equations, 3 (1998), 441-472.

    [21]

    G. Li and A. Szulkin, An asymptotically periodic Schrödinger equation with indefinite linear part, Comm. Contemp. Math., 4 (2002), 763-776.doi: 10.1142/S0219199702000853.

    [22]

    G. Li and J. Yang, Asymptotically linear elliptic systems, Comm. Partial Differential Equations, 29 (2004), 925-954.

    [23]

    A. Pistoia and M. Ramos, Locating the peaks of the least energy solutions to an ellyptic system with Neumann boundary conditions, J. Differential Equations, 201 (2004), 160-176.

    [24]

    M. Reed and B. Simon, "Methods of Modern Mathematical Physics, IV Analysis of Operators," Academic Press, New York, 1978.

    [25]

    E. Séré, Existence of infinitely many homoclinic orbits in Hamiltonian stysems, Math. Z., 209 (1992), 133-160.

    [26]

    B. Sirakov, On the existence of solutions of Hamiltonian elliptic systems in $R$N, Adv. Differential Equations, 5 (2000), 1445-1464.

    [27]

    C. Troestler and M. Willem, Nontrivial solution of a semilinear Schrödinger equation, Comm. Partial Differential Equations, 21 (1996), 1431-1449.

    [28]

    J. Wang, J. Xu and F. Zhang, Existence of solutions for nonperiodic superquadratic Hamiltonian elliptic systems, Nonlinear Anal., 72 (2010), 1949-1960.doi: 10.1016/j.na.2009.09.035.

    [29]

    M. Willem, "Minimax Theorems," Birkhäuser, Berlin, 1996.

    [30]

    J. Yang, Nontrivial solutions of semilinear elliptic systems in $\mathbbR$N, Electron. J. Diff. Eqns., 6 (2001), 343-357.

    [31]

    F. Zhao, L. Zhao and Y. Ding, Multiple solutions for asymptotically linear elliptic systems, Nonlinear Differ. Equ. Appl., 15 (2008), 673-688.

    [32]

    F. Zhao, L. Zhao and Y. Ding, Infinitely many solutions for asymptotically linear periodic Hamiltonian ellitpic systems, ESAIM: Control, Optimisation and Calculus of Variations, 16 (2010), 77-91.doi: 10.1051/cocv:2008064.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(117) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return